# SDR ASAA11510017

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,152 hours, 5,358 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 102720
- Condition: Defective
- Location: E&E Bay
- Part time: 30,127 hours, 12,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AIRCRAFT BATTERY INDICATED NR 2 AMPS 27 28 VOLTS FOR ENTERING FLIGHT (2 + 20 HRS).  AUX BATT INDICATED 0 AMPS 27 VOLTS AND ALL OTHER ELECTRIC SYSTEMS ARE INDICATING NORMAL.  REPLACED BOTH BATTERIES PER MM 24 31 11.  INSTALLATION TEST GOOD PER MM 24 31 11.
